# SDR ASAA2018091126085

- Difficulty date: September 9, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 42,172 hours, 12,674 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, LEFT PACK LIGHT ILLUMINATED WITH MASTER CAUTION RECALL. COMPLIED WITH QRH PROCEDURE AND LIGHT EXTINGUISHED INDICATING SINGLE CONTROLLER FAILURE. GROUNDED - YES. ACCOMPLISHED PACK/ZONE TEMPERATURE CONTROLLER BITE REF AMM 21-61-00 OPS CHECK NORMAL.
